A Korovkin Type Approximation Theorem and Its Applications
Malik Saad Al-Muhja
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We present a Korovkin type approximation theorem for a sequence of positive linear operators defined on the space of all real valued continuous and periodic functions via A -statistical approximation, for the rate of the third order Ditzian-Totik modulus of smoothness. Finally, we obtain an interleave between Riesz's representation theory and Lebesgue-Stieltjes integral- i , for Riesz's functional supremum formula via statistical limit.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/859696.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/859696.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:859696
DOI: 10.1155/2014/859696
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().